# SDR IPXA10M62097

- Difficulty date: July 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 48,216 hours, 9,520 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE092
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT OTBD FLAP VANE HAS EDGE DAMAGE AT LWR OTBD END     REMOVED DAMAGE,  PERFORMED WET LAY-UP REPAIR IAW STA-SA EA011-5750-01-A2616,  REV A AND EO MD11-5750-39209-B.
